American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 179 found      Go to page: 1 2 3 4 5 6

[61] William Stein. Linear algebra. Graduate Studies in Mathematics 79 (2007) 103-120.
Book volume table of contents
View Article: PDF

[62] William Stein. Solutions to selected exercises. Graduate Studies in Mathematics 79 (2007) 191-202.
Book volume table of contents
View Article: PDF

[63] William Stein. Modular Forms, a Computational Approach. Graduate Studies in Mathematics 79 (2007) MR MR2289048.
Book volume table of contents

[64] William Stein. Modular forms of weight $2$. Graduate Studies in Mathematics 79 (2007) 35-61.
Book volume table of contents
View Article: PDF

[65] William Stein. Modular forms. Graduate Studies in Mathematics 79 (2007) 1-12.
Book volume table of contents
View Article: PDF

[66] William Stein. Modular forms of level $1$. Graduate Studies in Mathematics 79 (2007) 13-34.
Book volume table of contents
View Article: PDF

[67] William Stein. Eisenstein series and Bernoulli numbers. Graduate Studies in Mathematics 79 (2007) 83-90.
Book volume table of contents
View Article: PDF

[68] William Stein. Computing with newforms. Graduate Studies in Mathematics 79 (2007) 159-176.
Book volume table of contents
View Article: PDF

[69] William Stein. Dirichlet characters. Graduate Studies in Mathematics 79 (2007) 63-81.
Book volume table of contents
View Article: PDF

[70] William Stein. Dimension formulas. Graduate Studies in Mathematics 79 (2007) 91-102.
Book volume table of contents
View Article: PDF

[71] William Stein. General modular symbols. Graduate Studies in Mathematics 79 (2007) 121-157.
Book volume table of contents
View Article: PDF

[72] Thorsten Kleinjung. On polynomial selection for the general number field sieve. Math. Comp. 75 (2006) 2037-2047. MR 2249770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Claus Fieker and Michael E. Pohst. Dependency of units in number fields. Math. Comp. 75 (2006) 1507-1518. MR 2219041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Scott Contini, Ernie Croot and Igor E. Shparlinski. Complexity of inverting the Euler function. Math. Comp. 75 (2006) 983-996. MR 2197003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Grégoire Lecerf. Sharp precision in Hensel lifting for bivariate polynomial factorization. Math. Comp. 75 (2006) 921-933. MR 2197000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Ian Agol, Joel Hass and William Thurston. The computational complexity of knot genus and spanning area. Trans. Amer. Math. Soc. 358 (2006) 3821-3850. MR 2219001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Pedro Berrizbeitia. Sharpening ``Primes is in P'' for a large family of numbers. Math. Comp. 74 (2005) 2043-2059. MR 2164112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Igor Shparlinski and Arne Winterhof. A hidden number problem in small subgroups. Math. Comp. 74 (2005) 2073-2080. MR 2164114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Mark Bauer, Edlyn Teske and Annegret Weng. Point counting on Picard curves in large characteristic. Math. Comp. 74 (2005) 1983-2005. MR 2164107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Johannes Buchmann and Arthur Schmidt. Computing the structure of a finite abelian group. Math. Comp. 74 (2005) 2017-2026. MR 2164109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Takao Komatsu. An algorithm of infinite sums representations and Tasoev continued fractions. Math. Comp. 74 (2005) 2081-2094. MR 2164115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Martin Scharlemann and Abigail Thompson. Surfaces, submanifolds, and aligned Fox reimbedding in non-Haken $3$-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1573-1580. MR 2120271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] P. Gaudry and É. Schost. Modular equations for hyperelliptic curves. Math. Comp. 74 (2005) 429-454. MR 2085901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Joachim von zur Gathen and Michael Nöcker. Computing special powers in finite fields. Math. Comp. 73 (2004) 1499-1523. MR 2047098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Michael Filaseta and Andrzej Schinzel. On testing the divisibility of lacunary polynomials by cyclotomic polynomials. Math. Comp. 73 (2004) 957-965. MR 2031418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Kamal Khuri-Makdisi. Linear algebra algorithms for divisors on an algebraic curve. Math. Comp. 73 (2004) 333-357. MR 2034126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Philip B. McLaughlin Jr.. New frameworks for Montgomery's modular multiplication method. Math. Comp. 73 (2004) 899-906. MR 2031414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Peter Fleischmann, Markus Chr. Holder and Peter Roelse. The black-box Niederreiter algorithm and its implementation over the binary field. Math. Comp. 72 (2003) 1887-1899. MR 1986810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Nick A. Howgrave-Graham, Phong Q. Nguyen and Igor E. Shparlinski. Hidden number problem with hidden multipliers, timed-release crypto, and noisy exponentiation. Math. Comp. 72 (2003) 1473-1485. MR 1972747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 179 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia